IJPAM: Volume 81, No. 4 (2012)
SEMILINEAR EQUATIONS IN BANACH SPACES
Department of Mathematics and Industrial Mathematics
Adekunle Ajasin University
P.M.B. 001, Akungba Akoko
Ondo State, NIGERIA
Abstract. In this article, we investigate the existence and uniqueness of mild solutions of semilinear equations by using the theory of analytic semigroups. We modify the main result obtained in [#!Awonusika!#] by imposing additional condition on the nonlinear term.
Received: September 12, 2012
AMS Subject Classification: 35B08, 35B09, 35B10, 35B15, 35B65
Key Words and Phrases: semilinear equations in Banach spaces, infinitesimal generator of analytic semigroup, semigroup, fractional power of operators
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395